A 27-year-old female asked:
I was told paragard is non hormonal, why am i not getting a period? i've taken 2 preg tests both said negative. pg was inserted 9/24
1 doctor answer • 1 doctor weighed in
Specializes in Obstetrics and Gynecology
Another reason: Paragard does not have any hormone in it and, if anything, can make periods heavier. If you aren't having periods, something else is going on. Get in to see your doctor and look into it.
Created for people with ongoing healthcare needs but benefits everyone.
3.5k viewsAnswered >2 years ago
Last updated Nov 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.